# SDR C1HA200681001

- Difficulty date: January 28, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED W/S ESCAPE MANUEVER AT MAF (ARRIVAL) WITH FIREWALL POWER ON ALL 3 ENGINES.  NO ENGINE LIMITATIONS WERE EXCEEDED.  PERFORMED INSPECTION OFF ALL ENGINES INLET AND EXHAUST PER B727 MM 72-00-00.  NO DAMAGE FOUND.  A/C OK FOR SERVICE.
